MathSciNet Relay Station
MathSciNet bibliographic data
MR1955206 (2005d:11079) 11F80 (11F33 11F85)
Breuil, Christophe Sur quelques représentations modulaires et $p$-adiques de ${\rm GL}\sb 2(\bold Q\sb p)$. II. (French) [Some modular $p$-adic representations of ${\rm GL}\sb 2(\bold Q\sb p)$. II] J. Inst. Math. Jussieu 2 (2003), no. 1, 23–58.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement